# SDR SIMA2018112714002

- Difficulty date: November 14, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 33,885 hours, 28,622 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 23092041401
- Part serial: 100223703
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SUPPLEMENTAL FUNCTIONAL CHECK FLIGHT REQUIRED FOR ITEM ON AML #4412501/1 LG AIR/GND FAIL MSG AFTER TAKEOFF GEAR WOULD NOT RETRACT. NORMAL LANDING BACK AT MIA. AIRCRAFT RELEASED FOR FCF PURPOSES ONLY. PERFORM MULTIPLE GEAR CYCLES DURING FLIGHT. AIRCRAFT RELEASED FOR FCF PURPOSES ONLY 580315-C/A-FCF FAIL 814498. REMOVED AND REPLACED LH MLG CARDAN FITTING IAW EMB 145 AMM 32-10-09 OPS CHECKS GOOD. ADJUSTED LH MLG AFT WOW SWITCH IAW EMB 145 AMM 32-63-05 OPS CHECKS GOOD  FCF FOUND SATISFACTORY
